# SDR ASOA20160801044C

- Difficulty date: August 1, 2016
- Submitted: August 2, 2016
- Operation: Air carrier
- Aircraft: N16999
- Make and model: Emb EMB-145LR
- Aircraft serial: 145307
- System (JASC): 2611 · Smoke Detection
- Part: Dau
- Part number: 7013348949
- Part serial: 145307
- Condition: Faulty
- Location: Nr 2
- Part time: 36,724 hours, 29,345 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED LAVATORY SMOKE WARNING.  THE AIRCRAFT RETURNED TO DEPARTURE AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE NR 2 DAU. OPS CHECKED GOOD.
